# SDR 0805714

- Difficulty date: March 27, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- Aircraft time: 9,828 hours, 8,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 824006
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN MLG HANDLE.
